# SDR 96ZZZM390

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fss 106.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, VERTICAL LEADING EDGE SUPPORT ANGLE, SECOND FROM AFT END IS CRACKED AT LOWER FASTENER FSS 106.8 SEEN THROUGH ACCESS PANEL 6402.  REMOVED FASTENERS PER SRM 51-30-2.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED DOUBLER 2024-T3 .050 PER SRM 51-40-3.  ALODINED AND PRIMED, DOUBLER 4 INCH BY 3 INCH PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 51-10-3.
